Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Separately subharmonic functions need not be subharmonic


Author: Jan Wiegerinck
Journal: Proc. Amer. Math. Soc. 104 (1988), 770-771
MSC: Primary 31B05
DOI: https://doi.org/10.1090/S0002-9939-1988-0964855-9
MathSciNet review: 964855
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a separately subharmonic function which is not subharmonic.


References [Enhancements On Off] (What's this?)

  • [1] M. G. Arsove, On subharmonicity of doubly subharmonic functions, Proc. Amer. Math. Soc. 17 (1966), 622-626. MR 0197762 (33:5925)
  • [2] V. Avanissian, Fonctions plurisousharmoniques et fonctions doublement sousharmoniques. Ann. Sci. École Norm. Sup. 78 (1961), 101-161. MR 0132206 (24:A2052)
  • [3] F. Hartogs, Zur Theorie der analytischen Functionen mehrerer unabhängiger Veränderlichen, insbesondere über die Darstellung derselben durch Reihen, welche nach Potenzen einer Veränderlichen fortschreiten, Math. Ann 62 (1906), 1-88. MR 1511365
  • [4] M. Hervé, Analytic and plurisubharmonic functions, Lecture Notes in Math., vol. 198, Springer-Verlag, Berlin and New York, 1971. MR 0466602 (57:6479)
  • [5] P. Lelong, Les fonctions plurisousharmoniques, Ann. Sci. École Norm. Sup. 62 (1945), 301-328. MR 0018304 (8:271f)
  • [6] -, Fonctions plurisousharmoniques et fonctions analytiques de variables réelles, Ann. Inst. Fourier (Grenoble) 11 (1961), 515-562. MR 0142789 (26:358)
  • [7] J. Siciak, Separately analytic functions and envelopes of holomorphy of some lower dimensional subsets of $ {{\mathbf{C}}^n}$, Ann. Polon. Math. 22 (1969), 145-171. MR 0252675 (40:5893)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05

Retrieve articles in all journals with MSC: 31B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0964855-9
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society